# SDR DJFA2006313

- Difficulty date: September 4, 2006
- Submitted: September 8, 2006
- Operation: Air carrier
- Aircraft: N785TA
- Make and model: Beech 400A
- Aircraft serial: RK239
- Aircraft time: 6,134 hours, 5,058 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Hydraulic Line
- Part number: 1255801011
- Condition: Chafed
- Location: Brakes
- Stage of operation: IN
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED MAINTENANCE VISIT WHILE PERFORMING A C-LEVEL INSPECTION A BRAKE LINE WAS FOUND TO BE CHAFING FROM A SCREW THAT SECURES THE CENTER COCKPIT TO CABIN FLOORBOARD.  INSPECTION AND REPAIR OF THIS AREA IS OUTLINED IN BEECHCRAFT SERVICE BULLETIN 53-3511.  THE CHAFED PORTION OF THE BRAKE LINE (P/N 128-580101-1) WAS REMOVED AND A NEW SECTION OF BRAKE LINE WAS PERMASWAGED IN WITH TWO UNIONS.  THE BRAKE SYSTEM WAS BLED AND LEAK CHECKS WERE GOOD.  THE SCREW HOLE THAT ALLOWED THE CHAFING WAS FILLED AND ATTACHMENT AREAS OF THE FLOORBOARD WERE RE-POSITIONED.  SERVICE BULLETIN 53-3511 WAS COMPLIED WITH AND THE AIRCRAFT WAS RETURNED TO SERVICE.
